# SDR A6WA2018103146129

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT UPPER SEAL DEPRESSOR BENT. REPAIRED.
